STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP RECIPROCATING BLADE HEAVY DUTY LONG, OFFSET (77.6 X 0.77 X 11.2MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Back to Search Results |
| Model Number |
0277096325 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the blade broke at the mount.The broken piece of blade was unable to be removed from the handpiece.It was also reported that there were no adverse consequences and no delays as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
The quality investigation is complete.